The essential spectrum of holomorphic Toeplitz operators on $H^p$ spaces

Tom 154 / 2003

Mats Andersson, Sebastian Sandberg Studia Mathematica 154 (2003), 223-231 MSC: 32A26, 32A35, 47A10, 47A13. DOI: 10.4064/sm154-3-3

Streszczenie

We compute the essential Taylor spectrum of a tuple of analytic Toeplitz operators $T_g$ on $H^p(D)$, where $D$ is a strictly pseudoconvex domain. We also provide specific formulas for the index of $T_g$ provided that $g^{-1}(0)$ is a compact subset of $D$.

Autorzy

  • Mats AnderssonDepartment of Mathematics
    Chalmers University of Technology
    and Göteborg University
    S-412 96 Göteborg, Sweden
    e-mail
  • Sebastian SandbergDepartment of Mathematics
    Chalmers University of Technology
    and Göteborg University
    S-412 96 Göteborg, Sweden
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek